# SDR SWAA053432

- Difficulty date: October 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 59,021 hours, 50,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: E & E Compart
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 360, STR 26R.  REPAIRED STRINGER PER SRM.
